MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1011733-33
Health Effect - Clinical Codes Death (1802); Stenosis (2263)
Date of Event 09/18/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: stent: nobori 3.0x18, promus element 2.5x38; aspirin.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience prime everolimus eluting coronary stent system instructions for use (ifu), as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2013, the patient presented with a stenosed bypass graft.A 3.0x33 xience prime stent was successfully implanted along with 2 non-abbott stents in the proximal to distal right coronary artery (rca) totally occluded lesion.On (b)(6) 2013, the patient presented for a follow-up coronary angiogram without any clinical symptoms.Approx 41.63% stenosis was noted in the 3.0x33 xience prime stent.Additional balloon angioplasty was performed as treatment.Medications were changed.On (b)(6) 2016 follow-up coronary angiography was performed.It was confirmed that there was no issue with any index procedure stent.On (b)(6) 2016, sepsis caused by acute gallbladder disease was diagnosed.No treatment was provided and later that day, the patient expired.Per the physician, the death was not related to the implanted stents or study procedure.There was no additional information received regarding this event.

Brand Name
XIENCE PRIME LL EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6316286
Report Number2024168-2017-01097
Device Sequence Number16395815
Product Code NIQ
UDI-Device Identifier08717648177187
UDI-Public(01)08717648177187(17)140916(10)2090541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2014
Device Catalogue Number1011733-33
Device Lot Number2090541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2017
Initial Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight48